Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 90, NWS Milwaukee, WI

November 14, 2011

NWS Milwaukee, WI issued this small craft advisory at Nov 14, 2011, 3:39 PM CST. It took effect at Nov 15, 2011, 9:00 AM CST. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Nov 14, 2011, 3:39 PM CST (21:39 UTC)
In effect from
Nov 15, 2011, 9:00 AM CST
Expired
Nov 16, 2011, 9:00 PM CST
In force
36 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

542 
WHUS73 KMKX 142139
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
339 PM CST MON NOV 14 2011

...GUSTY WINDS EXPECTED TUESDAY THROUGH WEDNESDAY...

.A TIGHT PRESSURE GRADIENT WILL DEVELOP AHEAD OF A COLD FRONT
TUESDAY ACROSS THE NEARSHORE WATERS. GUSTY SOUTH WINDS WILL
DEVELOP...AND VEER SOUTHWEST AFTER THE FRONT MOVES THROUGH LATER
IN THE DAY. GUSTY WEST WINDS WILL CONTINUE TUESDAY NIGHT AND
WEDNESDAY. 

LMZ643>646-150545-
/O.NEW.KMKX.SC.Y.0090.111115T1500Z-111117T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
339 PM CST MON NOV 14 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 6 PM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO
6 PM CST WEDNESDAY. 

* WINDS: SOUTH 15 TO 25 KNOTS LATE TUESDAY MORNING...VEERING
  SOUTHWEST BY LATE AFTERNOON. WEST WINDS 15 TO 25 KNOTS THEN
  EXPECTED TUESDAY NIGHT AND WEDNESDAY.

* WAVES: 1 TO 2 FEET NEAR SHORE TUESDAY THROUGH WEDNESDAY...AND 2
  TO 4 FEET AT TIMES TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
10 follow-up statements
215 
WHUS73 KMKX 150308
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
908 PM CST MON NOV 14 2011

...GUSTY WINDS EXPECTED TUESDAY THROUGH WEDNESDAY...

.A TIGHT PRESSURE GRADIENT WILL DEVELOP AHEAD OF A COLD FRONT
TUESDAY ACROSS THE NEARSHORE WATERS. GUSTY SOUTH WINDS WILL VEER
SOUTHWEST THEN WEST AFTER THE FRONT MOVES THROUGH LATER IN THE
DAY...REMAINING BRISK THROUGH WEDNESDAY.

LMZ643>646-151115-
/O.CON.KMKX.SC.Y.0090.111115T1500Z-111117T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
908 PM CST MON NOV 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TUESDAY TO
6 PM CST WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TUESDAY TO
6 PM CST WEDNESDAY. 

* WINDS: SOUTH 15 TO 25 KNOTS LATE TUESDAY MORNING...VEERING
  SOUTHWEST BY LATE AFTERNOON...THEN WEST WINDS TUESDAY NIGHT AND
  WEDNESDAY.

* WAVES: 1 TO 2 FEET NEAR SHORE TUESDAY THROUGH WEDNESDAY...AND 
  2 TO 4 FEET AT TIMES TOWARD THE OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
812 
WHUS73 KMKX 150958
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
358 AM CST TUE NOV 15 2011

...GUSTY WINDS EXPECTED TODAY THROUGH WEDNESDAY...

.A TIGHT PRESSURE GRADIENT WILL DEVELOP AHEAD OF A COLD FRONT
THIS MORNING ACROSS THE NEAR SHORE WATERS. GUSTY SOUTH WINDS WILL
VEER SOUTHWEST THEN WEST AFTER THE FRONT MOVES THROUGH LATER IN
THE DAY...REMAINING BRISK THROUGH WEDNESDAY.

LMZ643>646-151800-
/O.CON.KMKX.SC.Y.0090.111115T1500Z-111117T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
358 AM CST TUE NOV 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 6 PM CST WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 6 PM CST WEDNESDAY. 

* WINDS: SOUTH 15 TO 25 KNOTS MID TO LATE MORNING...VEERING
  SOUTHWEST BY LATE AFTERNOON...THEN WEST WINDS TONIGHT AND
  WEDNESDAY.

* WAVES: 1 TO 2 FEET BUILDING TO 3 TO 5 FEET TODAY...THEN
  SUBSIDING TO 1 TO 3 FEET NEAR SHORE TONIGHT THROUGH
  WEDNESDAY...AND 3 TO 5 FEET AT TIMES TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
002 
WHUS73 KMKX 151532
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
932 AM CST TUE NOV 15 2011

...GUSTY WINDS EXPECTED TODAY THROUGH WEDNESDAY...

.A TIGHT PRESSURE GRADIENT WILL DEVELOP AHEAD OF A COLD FRONT
ACROSS THE NEAR SHORE WATERS TODAY. GUSTY SOUTH WINDS WILL VEER
SOUTHWEST THEN WEST AFTER THE FRONT MOVES THROUGH LATER IN THE
DAY...AND REMAIN BRISK THROUGH WEDNESDAY.

LMZ643>646-152345-
/O.CON.KMKX.SC.Y.0090.000000T0000Z-111117T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
932 AM CST TUE NOV 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
WEDNESDAY. 

* WINDS: SOUTH 15 TO 25 KNOTS BY LATE MORNING...VEERING SOUTHWEST
  BY LATE AFTERNOON...THEN WEST WINDS TONIGHT AND WEDNESDAY.

* WAVES: 1 TO 2 FEET BUILDING TO 3 TO 5 FEET TODAY...THEN 
  SUBSIDING TO 1 TO 3 FEET NEAR SHORE TONIGHT THROUGH 
  WEDNESDAY... AND 3 TO 5 FEET AT TIMES TOWARD THE OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
240 
WHUS73 KMKX 152138
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
338 PM CST TUE NOV 15 2011

...GUSTY WINDS THROUGH WEDNESDAY...

.LOW PRESSURE WILL TRACK FROM NORTHERN WISCONSIN THROUGH LAKE
SUPERIOR TONIGHT AND INTO ONTARIO ON WEDNESDAY...AND DRAG A COLD
FRONT ACROSS SOUTHERN WISCONSIN AND LAKE MICHIGAN. GUSTY WEST
WINDS WILL VEER NORTHWEST EARLY WEDNESDAY MORNING...AND REMAIN
BRISK THROUGH WEDNESDAY AFTERNOON.

LMZ643>646-160545-
/O.CON.KMKX.SC.Y.0090.000000T0000Z-111117T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
338 PM CST TUE NOV 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
WEDNESDAY. 

* WINDS: WEST 15 TO 25 KNOTS.

* WAVES: 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
226 
WHUS73 KMKX 160306
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
906 PM CST TUE NOV 15 2011

...GUSTY WINDS THROUGH WEDNESDAY...

.LOW PRESSURE WILL TRACK ACROSS LAKE SUPERIOR TONIGHT AND INTO
ONTARIO BY WEDNESDAY AFTERNOON. GUSTY WEST WINDS WILL VEER
NORTHWEST EARLY WEDNESDAY MORNING...AND REMAIN BRISK THROUGH
WEDNESDAY AFTERNOON.

LMZ643>646-161115-
/O.CON.KMKX.SC.Y.0090.000000T0000Z-111117T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
906 PM CST TUE NOV 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
WEDNESDAY. 

* WINDS: WEST 15 TO 25 KNOTS.

* WAVES: 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

DAVIS
WWW.WEATHER.GOV/MKX
640 
WHUS73 KMKX 160933
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
333 AM CST WED NOV 16 2011

...GUSTY WINDS THROUGH THIS AFTERNOON...

.LOW PRESSURE WILL TRACK ACROSS SOUTHEAST ONTARIO INTO WESTERN
QUEBEC BY THIS AFTERNOON. AS THE LOW PULLS AWAY GUSTY WEST WINDS
WILL GRADUALLY EASE LATE THIS AFTERNOON...AND FALL BELOW SMALL
CRAFT CRITERIA BY THIS EVENING.

LMZ643>646-161745-
/O.CON.KMKX.SC.Y.0090.000000T0000Z-111117T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
333 AM CST WED NOV 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS: WEST 15 TO 25 KNOTS.

* WAVES: 2 TO 4 FEET NEAR SHORE...3 TO 5 FEET TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
853 
WHUS73 KMKX 161530
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
930 AM CST WED NOV 16 2011

...GUSTY WINDS THROUGH THIS AFTERNOON...

.LOW PRESSURE WILL TRACK ACROSS SOUTHEAST ONTARIO INTO WESTERN
QUEBEC BY THIS AFTERNOON. AS THE LOW PULLS AWAY GUSTY WEST WINDS
WILL GRADUALLY EASE LATE THIS AFTERNOON...AND FALL BELOW SMALL
CRAFT ADVISORY CRITERIA BY THIS EVENING.

LMZ643>646-162330-
/O.CON.KMKX.SC.Y.0090.000000T0000Z-111117T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
930 AM CST WED NOV 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS: WEST 15 TO 25 KNOTS.

* WAVES: 2 TO 4 FEET NEAR SHORE...3 TO 5 FEET TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
834 
WHUS73 KMKX 161816 AAA
MWWMKX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1216 PM CST WED NOV 16 2011

...GUSTY WINDS THROUGH THIS AFTERNOON...

.LOW PRESSURE WILL TRACK ACROSS SOUTHEAST ONTARIO INTO WESTERN
QUEBEC BY THIS AFTERNOON. AS THE LOW PULLS AWAY GUSTY WEST WINDS
WILL GRADUALLY EASE LATE THIS AFTERNOON...AND FALL BELOW SMALL
CRAFT ADVISORY CRITERIA BY THIS EVENING.

LMZ643>646-170000-
/O.CON.KMKX.SC.Y.0090.000000T0000Z-111117T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1216 PM CST WED NOV 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS: WEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* WAVES: 2 TO 4 FEET NEAR SHORE...3 TO 5 FEET TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
107 
WHUS73 KMKX 162125 AAA
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
325 PM CST WED NOV 16 2011

...GUSTY WINDS THROUGH EARLY EVENING...

.A STRONG PRESSURE GRADIENT OVER SOUTHERN LAKE MICHIGAN DUE TO LOW
PRESSURE IN WESTERN QUEBEC AND HIGH PRESSURE IN THE CENTRAL PLAINS
WILL CAUSE GUSTY WEST WINDS TO PERSIST INTO THIS EVENING. AS THE
LOW PULLS AWAY GUSTY WEST WINDS WILL GRADUALLY EASE LATER THIS
EVENING...AND FALL BELOW SMALL CRAFT ADVISORY CRITERIA.

LMZ643>646-170300-
/O.EXT.KMKX.SC.Y.0090.000000T0000Z-111117T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
325 PM CST WED NOV 16 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING. 

* WINDS: WEST 15 TO 25 KNOTS THROUGH EARLY EVENING...EASING TO 10
  TO 20 KNOTS OVERNIGHT.

* WAVES: 2 TO 4 FEET NEAR SHORE...3 TO 5 FEET TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
304 
WHUS73 KMKX 170258
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
858 PM CST WED NOV 16 2011


LMZ643>646-170400-
/O.EXP.KMKX.SC.Y.0090.000000T0000Z-111117T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
858 PM CST WED NOV 16 2011

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING. 

$$


WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 14, 3:05 PM CST, 34 minutes earlier.

Area forecast discussion, Nov 14, 3:05 PM CST, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
305 PM CST MON NOV 14 2011

.VERY SHORT TERM...TONIGHT AND TUESDAY.

AT LEAST PARTIAL CLEARING WILL CONTINUE ACROSS THE AREA UNTIL
SUNSET...WITH DOWNWARD MOTION ON BACKSIDE OF VORTICITY MAXIMUM.
MOSTLY CLEAR SKIES THEN EXPECTED THROUGH THE EVENING...THOUGH MAY
SEE A FEW MID TO HIGH CLOUDS. SOME MID LEVEL CLOUDS SHOULD MOVE INTO
THE AREA FROM THE WEST SOUTHWEST LATER TONIGHT AND LINGER INTO
TUESDAY MORNING. LOWS TONIGHT SHOULD BE IN THE MID 30S WEST...TO
AROUND 40 NEAR LAKE MICHIGAN.

SKIES SHOULD BECOME PARTLY SUNNY AS TUESDAY WEARS ON...AS SOME MID
LEVEL CLOUDS LINGER. TIGHTENING PRESSURE GRADIENT AND SOME SUNSHINE
SHOULD ALLOW FOR BREEZY SOUTH WINDS LATE MORNING INTO THE EARLY
AFTERNOON...AHEAD OF AN APPROACHING COLD FRONT.

THESE WINDS SHOULD REMAIN BREEZY AND SHIFT WEST BEHIND THE FRONT
LATER IN THE AFTERNOON. NAM SHOWING STRONGER WINDS MIXING DOWN TO
THE SURFACE THAN THE GFS TUESDAY. FOR NOW...LEANING MORE TOWARDS THE
MORE CONSERVATIVE GFS WITH WIND SPEEDS. GUSTS TO 30 MPH ARE
EXPECTED. DRY COLD FRONT IS EXPECTED WITH LIMITED MOISTURE. HIGHS IN
THE MID TO UPPER 50S ARE EXPECTED...MILD FOR MID NOVEMBER.

.SHORT TERM...TUESDAY NIGHT THROUGH THURSDAY.

MAIN FOCUS OF THIS PERIOD ON LOW LEVEL COLDER AIR SETTLING INTO
SOUTHERN WI TUE NGT BEHIND DEPARTING COLD FRONT AND MID-LEVEL SHORT
WAVE.  85H TEMPS FALL ABOUT 15C FROM 18Z/TUE THROUGH 12Z/WED.  LOW
LEVELS REMAIN FAIRLY DRY WITH SFC DEWPTS CRASHING INTO THE TEENS.
HENCE SC DEVELOPMENT SHOULD BE MINIMAL.

PASSING WEAK DISTURBANCE TO THE SOUTH WL BRING A PERIOD OF MID/HIGH
CLOUDS TO SRN WI LATE WED/WED NGT.  OTHERWISE...COLD AIR REMAINS IN
PLACE THROUGH THU WITH DAYTIME TEMPS PEAKING IN THE 30S.  PUSH OF
WARM AIR WILL USHER MORE CLOUDS INTO THE REGION THU NGT.

.LONG TERM...THURSDAY NIGHT THROUGH MONDAY.

CONFIDENCE CONTINUES TO INCREASE DURING THIS PERIOD AS EXTENDED
FORECAST GUIDANCE SHOWING MUCH BETTER AGREEMENT AND RUN TO RUN
CONTINUITY IN TRENDS.  THE COLDER AIR THAT WILL HAVE SETTLED OVER
THE REGION ON TUE AND WED WILL YIELD TO INCREASING SOUTHWEST FLOW IN
THE LOW LEVELS THU AND THU NIGHT.  THE PUSH OF WARMER AIR WILL BE
AHEAD OF THE FIRST PIECE OF ENERGY EJECTED FROM AN AMPLIFYING LONG
WAVE TROF OVER WESTERN CONUS LATE IN THE WEEK.  HIGH PRESSURE OVER
THE SOUTHEAST CONUS WILL RESTRICT DEEPER MOISTURE FROM FLOWING
NORTHWARD INITIALLY...SO DRY CONDITIONS ARE EXPECTED TO CONTINUE
OVER SRN WI THRU FRI.

LONG WAVE TROUGH WILL WEAKEN ON FRI AND FRI NIGHT AS UPSTREAM KICKER
OVER ERN PACIFIC PUSHES TOWARD WEST COAST.  HENCE TROF TRANSITIONS
TO POSITIVELY TILTED SYSTEM AND UNDERGOES CYCLOGENESIS OVER CENTRAL
PLAINS FRI NIGHT AND SATURDAY AS IT TRACKS NORTHEAST.  ECMWF...GFS
AND UKMT NOW SHOW AMAZINGLY GOOD AGREEMENT ON TAKING THIS SYSTEM
NORTHEAST ACROSS NORTHWEST IA...SRN MN INTO NW WI ON SAT.  HENCE
GREATER CONFIDENCE THAT SRN WI WL REMAIN IN THE WARM SECTOR.  PWAT
VALUES INCREASE TO AROUND 1.0 ON SAT AS CONVEYOR BELT OF HIGHER
WINDS AND MOISTURE SETTLES INTO THE WRN GTLAKES.  ELEVATED LIFTED
INDEX DROPS TO AROUND ZERO ON SAT.  WITH SFC DEWPTS CLIMBING INTO
THE MIDDLE 50S...WL ADD THUNDER MENTION DUE TO STRENGTH OF SYSTEM AS
IT PASSES TO THE NORTHWEST.  COOLER...DRIER AIR POURS IN SAT NGT AND
SUN AS HIGH PRESSURE MOVES ACROSS WESTERN GREAT LAKES TO FINISH OFF
THE WEEKEND.

BAROCLINIC ZONE WILL BE PUSHED WELL SOUTH OF AREA BY SUNDAY BUT FLOW
ALOFT REMAINS WEST-SOUTHWEST.  HENCE TEMPS SHOULD AVERAGE CLOSE TO
NORMAL OR SLIGHTLY ABOVE NORMAL FOR THE FIRST FEW DAYS OF THE
HOLIDAY WEEK. GFS 5DAY 500H MEANS INDICATING LARGE NEGATIVE HEIGHT
ANOMOLY ASSOCIATED WITH LONG WAVE TROUGH PUSHING TOWARD WESTERN
CONUS LATER NEXT WEEK WHICH WOULD KEEP TEMPS AT OR ABOVE SEASONAL
NORMAL THROUGH THANKSGIVING...WHICH WOULD ALSO FAVOR LIQUID OVER
SOLID PRECIP.

&&

.AVIATION /00Z TAFS/...VFR CONDITIONS EXPECTED THROUGH TUESDAY.
CLEARING SKIES SHOULD CONTINUE THIS EVENING...THOUGH MAY SEE A FEW
MID TO HIGH CLOUDS AT TIMES. SCATTERED MID LEVEL CLOUDS SHOULD SHIFT
THROUGH THE AREA LATE TONIGHT INTO TUESDAY MORNING.

SOUTH WINDS BECOME GUSTY LATE TUESDAY MORNING INTO THE
AFTERNOON...WITH GUSTS OF 25 TO 30 KNOTS POSSIBLE. COLD FRONT MOVES
THROUGH THE AREA IN THE AFTERNOON...WITH THE GUSTY WINDS SHIFTING
WEST IN ITS WAKE. NO PRECIPITATION IS EXPECTED WITH THE FRONT.

&&

.MARINE...PRESSURE GRADIENT GETS TIGHT ON TUESDAY ACROSS THE
NEARSHORE WATERS...AHEAD OF ADVANCING COLD FRONT. BREEZY SOUTH WINDS
WILL DEVELOP...AND FREQUENTLY GUST TO 25 TO 30 KNOTS. THESE WINDS
WILL SHIFT SOUTHWEST TO WEST AFTER THE FRONTAL PASSAGE DURING BY
LATE AFTERNOON TUESDAY.

WESTERLY WINDS WILL REMAIN BRISK TUESDAY NIGHT AND WEDNESDAY...AS
PRESSURE GRADIENT AND MIXING REMAIN STRONG. THESE WINDS WILL
GENERATE HIGH WAVES...MAINLY TOWARD THE OPEN WATERS. THUS...WILL
ISSUE A SMALL CRAFT ADVISORY FOR THIS PERIOD.

WINDS AND WAVES MAY REACH SMALL CRAFT ADVISORY LEVELS AT TIMES
THURSDAY THROUGH SATURDAY...AS THE PRESSURE GRADIENT TIGHTENS AND
LOW LEVEL MIXING BECOMES STRONG.

&&
CONFIDENCE...
TONIGHT AND TUESDAY...MEDIUM.
TUESDAY NIGHT THROUGH THURSDAY...HIGH.
THURSDAY NIGHT AND FRIDAY...MEDIUM TO HIGH
FRIDAY NIGHT THROUGH MONDAY...MEDIUM.

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY 15Z/15 TO 00Z/17 LMZ643>646.

&&

SHORT TERM/LONG TERM...MBK
VERY SHORT TERM/AVIATION/MARINE...WOOD
Hazardous weather outlook, Nov 14, 3:14 PM CST, 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
314 PM CST MON NOV 14 2011

WIZ046-047-051-052-056>060-062>072-152115-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
314 PM CST MON NOV 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

A STRENGTHENING LOW PRESSURE SYSTEM PASSING TO THE NORTHWEST AND
AN ASSOCIATED COLD FRONT MAY BRING A FEW THUNDERSTORMS TO THE
AREA ON SATURDAY AND SATURDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH FRIDAY.

LMZ643>646-152115-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
314 PM CST MON NOV 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

LOW PRESSURE MOVING ACROSS THE WESTERN GREAT LAKES WILL USHER
COLDER AIR ACROSS LAKE MICHIGAN ON TUESDAY. A LINGERING TIGHT
PRESSURE GRADIENT AND COLD AIR OVER THE LAKE WILL RESULT IN
PERSISTENT BLUSTERY WEST WINDS THROUGH WEDNESDAY. A SMALL CRAFT
ADVISORY IS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY.

BLUSTERY WINDS WILL ACCOMPANY A PAIR OF LOW PRESSURE SYSTEMS
MOVING ACROSS THE UPPER MIDWEST AND FAR WESTERN GREAT LAKES ON
FRIDAY AND SATURDAY...PRODUCING AT LEAST SMALL CRAFT ADVISORY
LEVEL WIND SPEEDS. THE WINDS COULD REACH GALE STRENGTH SATURDAY
AND SATURDAY NIGHT.

WWW.WEATHER.GOV/MADISON

MBK

In the hours before

Local storm report, Nov 14, 9:55 AM CST, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
955 AM CST MON NOV 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     NON-TSTM WND GST 1 E TWIN LAKES          42.52N 88.24W
11/13/2011  M50 MPH          KENOSHA            WI   MESONET

            TIME ESTIMATED.

&&

MBK

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 13, 6:06 PM CSTSmall Craft AdvisoryMKX4 hr

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.